Previous |  Up |  Next


Title: The distribution of rational points close to a smooth manifold and Hausdorff dimension (English)
Author: Bernik, V. I.
Author: Kovalevskaya, E. I.
Language: English
Journal: Acta Mathematica et Informatica Universitatis Ostraviensis
ISSN: 1211-4774
Volume: 6
Issue: 1
Year: 1998
Pages: 31-35
Category: math
MSC: 11J13
MSC: 11J17
MSC: 11J83
idZBL: Zbl 1024.11051
idMR: MR1822512
Date available: 2009-01-30T09:05:46Z
Last updated: 2013-10-22
Stable URL:
Reference: [1] Baker A., Schmidt W. M.: Diophantine approximation and Hausdorff dimension.Proc. London Math. Soc. 1970. Vol. 21, part 1, pp. 1-11. Zbl 0206.05801, MR 0271033
Reference: [2] Sprindžuk V.: Metric theorem of Diophantine approximation.1979. Wiley, New York (translated from Russian by R.A.Silverman). MR 0548467
Reference: [3] Kovalevskaya E.: Many-dimensional extremal surface of Sprindžuk and Hausdorff dimension.Vesci Acad. Nauk Belarus. 1996, N 3, pp.H4- 116 (Russian).
Reference: [4] Bernik V., Melnichuk Yu.: Diophantine approximation and Hausdorff dimension.1988. Minsk (Russian). MR 0958341
Reference: [5] Cassels J. W. S.: Introduction to Diophantine approximation.1957. Cambridge. Zbl 0098.26301, MR 0087708
Reference: [6] Bernik V.: On influence of Hausdorff dimension upon the distribution of rational points close to smooth curves.1997. Collection of papers in honour in Prof. V. Sprindžuk (1936-1987). Minsk. Institute of Math. Acad. Sci. Belarus, pp.5-6


Files Size Format View
ActaOstrav_06-1998-1_5.pdf 652.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo